본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Journal of the Korean Mathematical Society = 대한수학회...Journal of the Korean Mathematical Society = 대한수학회지 24건

  1. [국내논문]   ON THE PRINCIPAL IDEAL THEOREM  

    Son, Jung-Je (DEPARTMENT OF MATHEMATICS KOREA UNIVERSITY ) , Kwon, Soun-Hi (DEPARTMENT OF MATHEMATICS EDUCATION KOREA UNIVERSITY)
    Journal of the Korean Mathematical Society = 대한수학회지 v.44 no.4 ,pp. 747 - 756 , 2007 , 0304-9914 ,

    초록

    In this paper we give an example of imaginary quadratic number field k such that every ideal of k becomes principal in some proper subfields of the Hilbert class field of k.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [국내논문]   ANTI-SYMPLECTIC INVOLUTIONS ON NON-KÄHLER SYMPLECTIC 4-MANIFOLDS  

    Cho, Yong-Seung (NATIONAL INSTITUTE FOR MATHEMATICAL SCIENCES, DEPARTMENT OF MATHEMATICS EWHA WOMANS UNIVERSITY ) , Hong, Yoon-Hi (NATIONAL INSTITUTE FOR MATHEMATICAL SCIENCES)
    Journal of the Korean Mathematical Society = 대한수학회지 v.44 no.4 ,pp. 757 - 766 , 2007 , 0304-9914 ,

    초록

    In this note we construct an anti-symplectic involution on the non- $K\ddot{a}hler$ , symplectic 4-manifold which is constructed by Thurston and show that the quotient of the Thurston's 4-manifold is not symplectic. Also we construct a non- $K\ddot{a}hler$ , symplectic 4-manifold using the Gomph's symplectic sum method and an anti-symplectic involution on the non- $K\ddot{a}hler$ , symplectic 4-manifold.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [국내논문]   PARTIAL SECOND ORDER MOCK THETA FUNCTIONS, THEIR EXPANSIONS AND PADE APPROXIMANTS   피인용횟수: 1

    Srivastava, Bhaskar (DEPARTMENT OF MATHEMATICS AND ASTRONOMY LUCKNOW UNIVERSITY)
    Journal of the Korean Mathematical Society = 대한수학회지 v.44 no.4 ,pp. 767 - 777 , 2007 , 0304-9914 ,

    초록

    By proving a summation formula, we enumerate the expansions for the mock theta functions of order 2 in terms of partial mock theta functions of order 2, 3 and 6. We show a relation between Ramanujan's ${\mu}(q)$ -function and his sixth order mock theta functions. In addition, we also give the continued fraction representation for ${\mu}(q)$ and 2nd order mock theta functions and $Pad\acute{e}$ approximants.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [국내논문]   BLOW-UP RATE ESTIMATES FOR A SYSTEM OF REACTION-DIFFUSION EQUATIONS WITH ABSORPTION  

    Xiang, Zhaoyin (UNIVERSITY OF APPLIED MATHEMATICS UNIVERSITY OF ELECTRONIC SCIENCE AND TECHNOLOGY OF CHINA ) , Chen, Qiong (DEPARTMENT OF MATHEMATICS SICHUAN UNIVERSITY ) , Mu, Chunlai (DEPARTMENT OF MATHEMATICS SICHUAN UNIVERSITY)
    Journal of the Korean Mathematical Society = 대한수학회지 v.44 no.4 ,pp. 779 - 786 , 2007 , 0304-9914 ,

    초록

    In this note, we consider a system of two reaction-diffusion equations with absorption, under homogeneous Dirichlet boundary. Using scaling methods, we establish the blow-up rate estimates.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [국내논문]   THE RULE OF TRAJECTORY STRUCTURE AND GLOBAL ASYMPTOTIC STABILITY FOR A FOURTH-ORDER RATIONAL DIFFERENCE EQUATION  

    Li, Xianyi (SCHOOL OF MATHEMATICS AND PHYSICS NANHUA UNIVERSITY ) , Agarwal, Ravi P. (DEPARTMENT OF MATHEMATICAL SCIENCES FLORIDA INSTITUTE OF TECHNOLOGY)
    Journal of the Korean Mathematical Society = 대한수학회지 v.44 no.4 ,pp. 787 - 797 , 2007 , 0304-9914 ,

    초록

    In this paper, the following fourth-order rational difference equation $$x_{n+1}=\frac{{x_n^b}+x_n-2x_{n-3}^b+a}{{x_n^bx_{n-2}+x_{n-3}^b+a}$$ , n=0, 1, 2,..., where a, b ${\in}$ [0, ${\infty}$ ) and the initial values $X_{-3},\;X_{-2},\;X_{-1},\;X_0\;{\in}\;(0,\;{\infty})$ , is considered and the rule of its trajectory structure is described clearly out. Mainly, the lengths of positive and negative semicycles of its nontrivial solutions are found to occur periodically with prime period 15. The rule is $1^+,\;1^-,\;1^+,\;4^-,\;3^+,\;1^-,\;2^+,\;2^-$ in a period, by which the positive equilibrium point of the equation is verified to be globally asymptotically stable.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [국내논문]   COHOMOGENEITY ONE RIEMANNIAN MANIFOLDS OF CONSTANT POSITIVE CURVATURE  

    Abedi, Hosein (SCHOOL OF SCIENCES TARBIAT MODARRES UNIVERSITY ) , Kashani, Seyed Mohammad Bagher (SCHOOL OF SCIENCES TARBIAT MODARRES UNIVERSITY)
    Journal of the Korean Mathematical Society = 대한수학회지 v.44 no.4 ,pp. 799 - 807 , 2007 , 0304-9914 ,

    초록

    In this paper we study non-simply connected Riemannian manifolds of constant positive curvature which have an orbit of codimension one under the action of a connected closed Lie subgroup of isometries. When the action is reducible we characterize the orbits explicitly. We also prove that in some cases the manifold is homogeneous.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [국내논문]   ENDPOINT ESTIMATES FOR MAXIMAL COMMUTATORS IN NON-HOMOGENEOUS SPACES  

    Hu, Guoen (DEPARTMENT OF APPLIED MATHEMATICS UNIVERSITY OF INFORMATION ENGINEERING ) , Meng, Yan (SCHOOL OF INFORMATION RENMIN UNIVERSITY OF CHINA ) , Yang, Dachun (SCHOOL OF MATHEMATICAL SCIENCES BEIJING NORMAL UNIVERSITY)
    Journal of the Korean Mathematical Society = 대한수학회지 v.44 no.4 ,pp. 809 - 822 , 2007 , 0304-9914 ,

    초록

    Certain weak type endpoint estimates are established for maximal commutators generated by $Calder\acute{o}n-Zygmund$ operators and $Osc_{exp}L^{\gamma}({\mu})$ functions for ${\gamma}{\ge}1$ under the condition that the underlying measure only satisfies some growth condition, where the kernels of $Calder\acute{o}n-Zygmund$ operators only satisfy the standard size condition and some $H\ddot{o}rmander$ type regularity condition, and $Osc_{exp}L^{\gamma}({\mu})$ are the spaces of Orlicz type satisfying that $Osc_{exp}L^{\gamma}({\mu})$ = RBMO(<TEX>${\mu}$</TEX>) i RBMO( ${\mu}$ ) if ${\gamma}$ = 1 and <T 1 and $Osc_{exp}L^{\gamma}({\mu}){\subset}RBMO({\mu})$ if ${\gamma}$ > 1.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [국내논문]   A NEW SYSTEM OF GENERALIZED NONLINEAR MIXED QUASIVARIATIONAL INEQUALITIES AND ITERATIVE ALGORITHMS IN HILBERT SPACES  

    Kim, Jong-Kyu (DEPARTMENT OF MATHEMATICS, EDUCATION KYUNGNAM UNIVERSITY ) , Kim, Kyung-Soo (DEPARTMENT OF MATHEMATICS KYUNGNAM UNIVERSITY)
    Journal of the Korean Mathematical Society = 대한수학회지 v.44 no.4 ,pp. 823 - 834 , 2007 , 0304-9914 ,

    초록

    We introduce a new system of generalized nonlinear mixed quasivariational inequalities and prove the existence and uniqueness of the solution for the system in Hilbert spaces. The main result of this paper is an extension and improvement of the well-known corresponding results in Kim-Kim [16], Noor [21]-[23] and Verma [24]-[26].

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [국내논문]   LIL FOR KERNEL ESTIMATOR OF ERROR DISTRIBUTION IN REGRESSION MODEL  

    Niu, Si-Li (DEPARTMENT OF APPLIED MATHEMATICS TONGJI UNIVERSITY)
    Journal of the Korean Mathematical Society = 대한수학회지 v.44 no.4 ,pp. 835 - 844 , 2007 , 0304-9914 ,

    초록

    This paper considers the problem of estimating the error distribution function in nonparametric regression models. Sufficient conditions are given under which the kernel estimator of the error distribution function based on nonparametric residuals satisfies the law of iterated logarithm.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [국내논문]   CONVERGENCE PROPERTIES OF HYPERSPACES  

    Maio, Giuseppe Di (DIPARTIMENTO DI MATEMATICA SECONDA UNIVERSITY ) , Kocinac, Lj. D. R. (FACULTY OF SCIENCES AND MATHEATICS UNIVERSITY OF NIS ) , Nogura, Tsugunori (FACULTY OF SCIENCES EHIME UNIVERSITY)
    Journal of the Korean Mathematical Society = 대한수학회지 v.44 no.4 ,pp. 845 - 854 , 2007 , 0304-9914 ,

    초록

    In this paper we investigate relationships between closure-type and convergence-type properties of hyperspaces over a space X and covering properties of X.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지